MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS
Model Number GAB00
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when implanting the intraocular lens (iol) into the left eye, a piece of material (possibly a particle/piece from the cutting process) came out.The foreign material was removed from the patient's eye as soon as it was detected by manipulating the iol's surface with viscoelastic to separate it from the anterior face of the lens.There was an increase in the surgical time and intraocular manipulation, with no foreseen consequences for the patient.The lens remains implanted and the patient has fully recovered.No further information is available.
 
Additional Manufacturer Narrative
Pt.Info.: per eu regulation 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.If explanted, give date: n/a (not applicable).The lens remains implanted.(b)(6).The intraocular lens (iol) and particle have not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SMARTLOAD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key13582146
Report Number3012236936-2022-00452
Device Sequence Number19937700
Product Code HQL
UDI-Device Identifier05050474621749
UDI-Public(01)05050474621749(17)240923
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2024
Device Model NumberGAB00
Device Catalogue NumberGAB0000180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown